# SDR SWIA200616485

- Difficulty date: March 28, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 7,069 hours, 6,276 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Detector
- Part number: 601R590141
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS HALFSPEED MESSAGE ON TAXI IN.  REPLACED SKEW DETECTION UNIT IAW AMM 27-51-15, OPERATIONAL CHECK GOOD.  P/N 601R59014-1, S/N OFF A569.
